MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020B
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had a stuck button alarm due to buttons pressed for more than 3 minutes.Customer was able to clear the alarm and the buttons are working/responding currently.Customer also reported their sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 130 mg/dl and the sensor glucose was 60-70 mg/dl at the time of the incident.Blood glucose was 174 mg/dl when sensor alerted for low of 68 mg/dl.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor will not be returned for analysis.The sensor will be replaced and customer agreed to return the sensor for analysis.
 
Additional Manufacturer Narrative
Inspected one random opened/used sensor and performed continuity resistance test and sensor passed per specifications.Performed bicarbonate buffer test sensor passed per specifications.

Brand Name
SENSOR MMT-7020B ENLITE3 US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7101956
Report Number2032227-2017-71410
Device Sequence Number685741
Product Code OZP
UDI-Device Identifier00643169704060
UDI-Public(01)00643169704060(017)20180906
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/06/2018
Device Model NumberMMT-7020B
Device Catalogue NumberMMT-7020B
Device Lot NumberI067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2018
Initial Date Received by Manufacturer 11/22/2017
Supplement Date Received by Manufacturer03/16/2018
Initial Report FDA Received Date12/08/2017
Supplement Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight204